# SDR 98ZZZX3804

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90WP
- Make and model: Beech C90
- Aircraft serial: LJ1383
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Finger
- Part number: 206201
- Condition: Loose
- Location: Power Pack
- Component: Airight, 502004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND SHOULDER SEPARATED FROM SCREEN.  THIS CONDITION COULD LEAD TO POSSIBLE INJESTION OF SCREEN.
